# SDR AALA202312187157

- Difficulty date: December 14, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N451AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10808
- Aircraft time: 6,762 hours, 1,842 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Spring
- Part number: UNKNOWN
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR LOCK JAMS. MAINTENANCE REPLACED DOOR TENSION SPRING PER CMM 25-43-24 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
